# SDR CA110415001

- Difficulty date: April 14, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 21,223 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3D
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 114980773
- Condition: Delaminated
- Location: Lt Nacelle
- Part time: 19,841 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) LT UPPER FWD NACELLE COVER PANEL STARTED DELAMINATING AND TEARING BACK WHILE IN FLIGHT.  PASSENGERS NOTIFIED THE FLIGHT CREW AND THE ACFT LANDED WITHOUT INCIDENT. ANOTHER PANEL WAS INSTALLED AND ACFT RETURNED TO SERVICE.
